# SDR DHL2002801005

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE SHORT TEST FAILED IN B-POSITION.  PERFORMED FIRE TEST ON NR ENG, FOUND PIN L TO B HAVING HIGH RESISTANCE AFTER RESEATED CONNECTOR, CLEANED, STARTED TO CHECK NORMAL.
